# SDR NACA20010020

- Difficulty date: May 10, 2001
- Submitted: May 11, 2001
- Operation: Air carrier
- Aircraft: N2907F
- Make and model: Doug DC-6A
- Aircraft serial: 44636
- Aircraft time: 32,546 hours
- Engine: Pwa R2800CB3
- Engine time: 667 hours
- System (JASC): 8530 · Reciprocating Engine Cylinder Section
- Part: Exhaust Valve
- Part number: 356993
- Part serial: A460VJBY
- Condition: Stuck
- Location: Nr 16 Cylinder
- Part time: 667 hours
- Component: Engine, Pwa, CB3
- Component part number: R2800
- Stage of operation: CR
- How discovered: O
- Nature of condition: R
- Precautionary procedure: E, A

## Discrepancy

FEATHERED THE NR 1 ENGINE AT 0345Z DUE TO NR 16 CYLINDER LT & RT LOW COMPRESSION PATTERN.  REPLACED THE NR 16 CYLINDER.  (EXHAUST VALVE STUCK OPEN).
